Pristiq Withdrawl Need Info

2 Replies Updated



Conversation Starter

lesa Says:
via mobile

I've been taking pristiq for about 3or4 months an have moderate nausia and lots of headaches but recently developed this zapping like being shocked by an outlet in my head so dr has started tapering me off it anyone with these symptoms who might have already taperd off completely that has any helpfulness hints as how to tollerate the withdrawal symptoms please help I have nver been this miserable



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Lesa! Sorry that you're feeling miserable.

You weren't on it very long, so the withdrawal effects should be minimal, especially if your doctor has you tapering.

But for the symptoms you are getting, the best remedy is actually time. When I stopped taking a similar medication cold turkey, it took a couple of months, but I had been taking it for years.

How are you feeling now?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Christine Says:

Hi Lesa, I hope the symptoms have subsided or at least lessened. I was taking 100mg for 2.5 years and came off dropping to 50mg for a month then nothing. It has been two weeks. The first week was terrible and like many others experienced the brain zaps/swimming/cloudiness that people are trying to describe and be very nauseous/dizzy. I was also very sensitive to emotions - I'd burst into tears for random things like quotes, the news, say yes to the dress!! I could work but not concentrate on one task at a time. As I was expecting the discontinuation symptoms I had timed it with a quiet period at work. If you can take time off I'd do this. I found exercise helped immensely. The brain zaps were considerable less intense during exercise, so I did as much as I could. Not sure if the happy chemicals you release is responsible. I also saw a pyschologist and my doctor every two weeks, it didnt alleviate the symptoms but kept everything in check that I could cope on my own without the meds and that the crying was only due to withdrawal and not because I couldn't cope. In the second week the nauseous is milder and so are the brain zaps less frequent, but not completely drug free system and back to my normal self. I found sleep has been affected this week - very restless and my dreams are like when a DVD gets stuck. I have no solutions for the sleep - some panadol and hot showers at 3 in the morning has settled me. Generally clean eating and lots of protein and fresh fruit/vege has been energising.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

pristiq withdrawl
Hi all, I was on 150 of pristiq and have been tapering off for two months. Last week I went from 50 to 25 for about 4 da... 5 replies
Pristiq Withdrawls
I have been on Pristiq for about 4 years and was on levoxyl for a few years prior. I had started taking Sarafem 925mg) a... 4 replies
Need advice on when and how to withdrawl from taking
This is very helpful. I am 24 and work full time and go to college. I have been taking vyvanse ever since its been on th... 2 replies
Pristiq an Libido- Advice Needed!
I have been taking Pristiq for about 3 years now due Anxiety attacks. After taking the drug for afew days I had the wors... 8 replies
Pristiq dose increase. Really need advice!
I have depressive disorder and generalized anxiety disorder, and am currently taking Pristiq 50mg once daily, along with... 3 replies
Teen coming off Pristiq, need some help
Hi guys, I've never been on this site but am needing some advice and encouragement, I'm 19 years old and have be... 4 replies
withdrawl from suboxone
my wife is afraid to take suboxone she says it will throw her into major withdrawl. i was wondering how long do you have... 6 replies
withdrawls
what r side effects of stopping 300mg abruptly ## rapid heart rate, chest pain, and fainting feeling. I know because tha... 4 replies
withdrawl symptoms
iam on suboxone 8mg 3x a day my dr has kept me on this for over 2 years and intends to keep me on it the problem is he c... 4 replies
withdrawl from escitralopam
Headache left side only escitralopam withdrawal some nauzea ive been on the drug for six weeks. I will be off cold turke... 3 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 10 November 2013.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA